MathSciNet Relay Station
MathSciNet bibliographic data
MR1394582 (97d:20018) 20D20 (20E34)
Stellmacher, Bernd A characteristic subgroup of $\Sigma\sb 4$-free groups. Israel J. Math. 94 (1996), 367–379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement